# SDR YADA2023110401

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 88,506 hours, 80,836 cycles
- Engine: Pwa PT6A65B
- Engine time: 16,128 hours, 11,679 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 310732401
- Part serial: ACE03022307AC
- Condition: Eroded
- Location: Scavenge Pump
- Part time: 1,005 hours, 699 cycles
- Component: Engine, Pwa
- Component part number: PT6A65B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: J

## Discrepancy

PILOT REPORTED SEEING OIL ON RH WING DURING PREFLIGHT.  MAINTENANCE IDENTIFIED A LEAK FROM A HOLE IN THE RH ENGINE OIL SCAVENGE PUMP HOUSING AND REPLACED SAME.  THIS IS A COMON ISSUE WITH THESE PUMP HOUSINGS.
